Journal of Differential Geometry

Erratum to: ``Comparing Riemannian foliations with transversally symmetric foliations''

Franz W. Kamber, Ernst A. Ruh, and Philippe Tondeur

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 32, Number 3 (1990), 917.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214445539

Digital Object Identifier
doi:10.4310/jdg/1214445539

Mathematical Reviews number (MathSciNet)
MR1078166

Zentralblatt MATH identifier
0713.53018

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 57R30: Foliations; geometric theory

Citation

Kamber, Franz W.; Ruh, Ernst A.; Tondeur, Philippe. Erratum to: ``Comparing Riemannian foliations with transversally symmetric foliations''. J. Differential Geom. 32 (1990), no. 3, 917. doi:10.4310/jdg/1214445539. https://projecteuclid.org/euclid.jdg/1214445539


Export citation

References

  • [1] J. Hebda, An example relevant to curvature pinching theorems for Riemannian foliations (to appear).
  • [2] F. Kamber, E. Ruh and P. Tondeur, Comparing Riemannian foliations with transversally symmetric foliations, J. Differential Geometry 27 (1988) 461-475.
  • [3] E. Ruh and P. Tondeur, Almost Lie foliations and the heat equation method, Proc. VI Internat. Colloq. on Differential Geometry, Santiago de Compostela (Spain) 1988, Cursos y Congresos 61, Univ. Santiago de Compostela, 1989, 239-246. Received September 25, 1989.

See also

  • Original Paper: Franz W. Kamber, Ernst A. Ruh, Philippe Tondeur. Comparing Riemannian foliations with transversally symmetric foliations. J. Differential Geom., Volume 27, Number 3, (1988), 461--475.